# SDR 97ZZZX1377

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Link
- Part number: 1176272101
- Condition: Out Of Limits
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT LINK DIMENSIONS OUT OF LIMITS.
